# SDR CALA2012051600354

- Difficulty date: May 15, 2012
- Submitted: May 16, 2012
- Operation: Air carrier
- Aircraft: N29124
- Make and model: Boeing 757224
- Aircraft serial: 27565
- Aircraft time: 53,769 hours, 14,568 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 7646B000
- Part serial: 92101011
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 36,766 hours, 9,099 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENG ANTI-ICE EICAS MESSAGE AND LT ENG DISAGREEMENT LIGHT ILLUMINATED IN FLIGHT. AIR RETURN WAS DONE.  R & R LT ENGINE TAI VALVE IAW AMM30-21-03-404- 016, OPS AND LEAK CHECKS OK. ROTABLE PARTS CHANGE WAS INDICATED - TT 1537808,  SN OFF 01011, VALVE, ANTI-ICE  OFF 19-3021-9-0001 1011 ON 19-3021-9-0001 2811.
